| Model Number |
CLV-S40PRO |
| Medical Device Problem Codes |
Poor Quality Image (1408); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the light source had image noise.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.H6 medical device problem code was corrected to 1408 - poor quality image.Additional details have been requested regarding the reported event.At this time, no additional information has been provided.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 13 years since the subject device was manufactured.The device was returned to olympus for inspection, and the image noise was not confirmed.Based on the results of the investigation, a definitive root cause of the image noise could not be confirmed since the issue was unable to be reproduced during device evaluation.Olympus will continue to monitor field performance for this device.